# SDR QXEA9902534

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 4700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - Z STRINGERS 2.13 AND 2.10 ARE CRACKED ON LEFT WING AT APPROXIMATELY STATION 4700.  REPAIRED IAW HORIZON AIR EA 4-57-327.
